| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (battery life) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 02-may-2018 with the following findings: a review of the black box showed no evidence of a short battery life.The battery compartment and cap were undamaged and able to fit.The rewind, load, and prime steps were performed successfully.All currents were within specifications.The pump cover was removed to find no intermittent conditions to the power printed circuit board.The short battery life issue was unable to be duplicated during investigation.